# SDR SWIA201438031

- Difficulty date: May 19, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL POST AT FS 409.0+128, BL 0 IS CRACKED.  C-CHECK, LOCATED AND DRILLED NEW LT VERTICAL POST AT FS 409.0-128 BL 0 AND INSTALLED IAW SRM.
